... daily.Has anybody experienced this and might this be a side affect of Simvastatin?
OMG-stop taking the crap-I have permenent leg muscle damage, and my tendons gave out trying to do the work of the dead muscles.
Everybody kept asking me why my face was red. Simivastatin and Zocor are the most damaging of all of the statins- I got an Email last night from a man that can walk only 10 feet at a time from blown Achilles tendons; he tried water soluable statin too. I took 20 mg of simivastatin for 90 days. I wear special shoes, have physical therapy-I was averaging 3 miles/day hiked in mountains. Now I have a filthy house, have to hire people to do what I could do for myself in June 2011. Don't wait until you pee black, have spasms, cramps, seizures, memory loss, heavy legs, get diabetis, go on kidney dialysis. look at SpaceDoc.com I checked with friends in AF-he really was an AF flight surgeon. Stoke: physical therapy, loss of motor control, physical therapy, memory loss and confusion, pain, frustration, learning to walk again or being in a wheelchair. Statin: amputation of feet or hands, memory loss and confusion, PT, smelling strange things, extreme nausea, learning to walk again maybe, kidney failure, diabetis, headaches, dehydration, extreme pain in joints, back spasms-they said arthurius X-Ray showed none, burning skin, packing ice on legs to fight pain, doctors and nurses treating you like shit, peeing black it might not show blood then the French say U end up on dialysis. FIGHT FOR YOUR LIFE-FIGHT TO KEEP FROM HAVING SEVERE PAIN- GO TO SPACEDOC AND FOLLOW LINK TO UNIVERSITY OF CALIFORNIA SAN DIEGO STUDY AND TAKE THEIR STATIN TEST SEE HOW MANY SYMPTOMS YOU HAVE U CAN TALK TO ME ANY TIME
Have you tried going the supplemental route with red yeast rice, and plant sterols? There are many preparations on the market that help lower cholesterol. I stopped taking statins, as I was sick all the time, and my cholesterol has maintained. Just make sure that you take red yeast rice, along with whatever else you decide. THere is an excellent website that sells supplements at a VERY reasonable price, with an extensive library to explain about any supplement you could ever think of. they also offer phone help, though I wouldn't call it a , though you can speak to a nutritionist. good luck!! The site is swansonvitatmins.com
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2012 • 2 answers
Posted 19 Nov 2013 • 1 answer
Posted 24 Aug 2016 • 0 answers
Posted 27 Oct 2016 • 2 answers
Posted 30 Apr 2017 • 0 answers